# SDR TAMF2011FA0000164

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, EICAS MESSAGE L/E SLAT ASSYM DISPLAYED L/E LIGHT ILLUMINATED WITH FLAP LEVER IN 1.  BOTH FLAP POINTERS WERE CORRECT. AIR TURN BACK, AN OVERWEIGHT LANDING WAS NOT PERFORMED.  ACFT IS DECLARED AOG.  GROUND INSPECTION IS IN PROCESS.  OPEN
